Results 1 to 5 of 5
Like Tree1Likes
  • 1 Post By iloerose
Need someone to talk with.
  1. #1
    thecurtainwith is offline New Member
    Join Date
    Jul 2012
    Posts
    14

    Default Need someone to talk with.

    This is my first post. Ive read alot of threads and see a fairly common theme. Today is day 7 for me. My spirits are fairly high but im having a few issues I just need to know are normal. 3 years ago or maybe 4 I started playing with fire. Messing around with vicky from time to time. 1.5 years ago I had a c-7 injection. This justified my actions mentally. Recently a friend hit rock bottom (i hope) with some issues he has with medication. Whats happened to his family scared me pretty big. I knew in the back of my mind I had a problem. I was switching opiates every week and then taking the 4th week off. Narco's, Trams, then the dreaded OC's. Two years ago sept I stopped smoking cigs. Hardest thing Ive ever dont but I went Cold Turkey and never took a puff. Ive cold turkeyed this also. Restless legs were the part I couldnt take the most. .25mg of xantax and a couple glasses of burbon would put me to bed but >> wake at 3am and I would just kinda toss and turn. Sick for a few days. My problem now is my mind. Very emotional. Songs, articles, anything number of things brings me to tears. Sitting at work with tears. Im such an upbeat outgoing social person by nature. Im sure it will go away as I has some vicious mood swings when the nicodemon was leaving my system. I guess today is just a bad day. Worse then yesterday and proboboly tomaro. I just want to be happy again.

    No Regrets.

  2. #2
    Pegaboomer is offline New Member
    Join Date
    Jun 2012
    Location
    California
    Posts
    15

    Default

    So, I'm not sure by your post what you are taking right now. Can you clarify? It looks as though you are taking .25 of Xanax and also booze to sleep. Are you taking anything else right now?

    The combination of Xanax and booze is dangerous. Xanax is very hard to withdraw from. It is a Benzodiazapene. It is in a class of drugs that are very difficult to withdraw from.

    Are you also taking pain killers?

  3. #3
    thecurtainwith is offline New Member
    Join Date
    Jul 2012
    Posts
    14

    Default

    Im clean 9 days. 10 days since my last opiate. I took a xanax .25 mg to kill the restless legs and let me sleep during day 3-6 but havent needed since. I broke a pretty good sweat two nights ago and my wife said my legs were going crazy while I was sleeping. Yesterday I was in a pretty good mood all the way around. The day before I was very sad and this morning ive been fairly emotional as well. I noticed I posted a thread title I need someone to talk to before i saw the area that was designated for talking so my appologise for the thread in the wrong location. I just need a place to chit chat with people in the same spot in life or those who understand. Its gonna take time for my mind to get right again. My wife and daughter deserve me to be there not some strage addict. I need a place to vent when my emotions are running wild. I also want to make sure I dont replace this addiction with another.

  4. #4
    Anonymous Guest

    Default

    first off 9 days off of how much oxi? i though i had >>>>>> beat by taking 2 80's a day; had no idea i was taking a stronger form of the street dope i had been used to. from the limited info i can only assume that you are about where everyone is at 9 days on a cold turkey; i have tried and failed too many ways to count; and i never made it past day 4 cold turkey no matter the booze or it was an rx for clonodine in my case, its supposed to help with sleep its a heart med or blood pressure med? i would suggest perhaps taking the COWS test and see if you are a 26. if so you can induct and be off of suboxone pretty much pain free. i have friends that cold turkeyed(prison has no rehab) and were laid up for months. the cows sheet is from the makers of suboxone, and if i am correct i think in your case it would be only a week or 2 at most? when you read this please tell me where we are supposed to vent; as i write novellas at times. congrats on 9 days; but if your situation keeps getting worse you will use again to make it go away; or most people would. i would, and did many a time.

  5. #5
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,162

    Default

    Curtain: You are going through the same thing that everyone going off of opiates goes through: beginning to have emotions again! It takes some time to get over the ups and downs, but it will get better. You don't need anything else, just gain some clean time. Time is the answer and you will be there for your family! So, VENT AWAY! That's what we're here for.

    Peace,

    Iloerose
    littered likes this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22